zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Low-regularity Schrödinger maps. II: Global well-posedness in dimensions $d \geq 3$. (English) Zbl 1137.35068
The authors prove that the Schrödinger map initial value problem is globally well-posed in dimensions $d \geq 3$ for small data in the critical Besov spaces.

35Q55NLS-like (nonlinear Schrödinger) equations
35B45A priori estimates for solutions of PDE
35-02Research monographs (partial differential equations)
35B65Smoothness and regularity of solutions of PDE
Full Text: DOI
[1] Bejenaru, I.: On Schrödinger maps. Preprint 2006, available at arxiv.org 0604255 · Zbl 1123.35060
[2] Chang N.-H., Shatah J. and Uhlenbeck K. (2000). Schrödinger maps. Comm. Pure Appl. Math. 53: 590--602 · Zbl 1028.35134 · doi:10.1002/(SICI)1097-0312(200005)53:5<590::AID-CPA2>3.0.CO;2-R
[3] Ding W.Y. and Wang Y.D. (2001). Local Schrödinger flow into Kähler manifolds. Sci. China Ser. A 44: 1446--1464 · Zbl 1019.53032 · doi:10.1007/BF02877074
[4] Ionescu, A.D., Kenig, C.: Global well-posedness of the Benjamin--Ono equation in low-regularity spaces. J. Amer. Math. Soc. 50894-0347(06) 00551-0, published electronically 24 october 2006
[5] Ionescu, A.D., Kenig, C.: Low-regularity Schrödinger maps. Preprint 2006, available at arxiv.org 0605210 · Zbl 1212.35449
[6] Kato J. (2005). Existence and uniqueness of the solution to the modified Schrödinger map. Math. Res. Lett. 12: 171--186 · Zbl 1082.35140
[7] Kato, J., Koch, H.: Uniqueness of the modified Schrödinger map in ${H^{3/4+\epsilon}(\mathbb{R}^2)}$ . Preprint, 2005, available at arxiv.org 0508423 · Zbl 05150098
[8] Kenig C.E. and Nahmod A. (2005). The Cauchy problem for the hyperbolic-elliptic Ishimori system and Schrödinger maps. Nonlinearity 18: 1987--2009 · Zbl 1213.35358 · doi:10.1088/0951-7715/18/5/007
[9] Kenig, C.E., Pollack, D., Staffilani, G., Toro, T.: The Cauchy problem for Schrödinger flows into Kähler manifolds. Preprint, 2005, available at arxiv.org 0511701 · Zbl 1193.35208
[10] Klainerman S. and Machedon M. (1993). Space-time estimates for null forms and the local existence theorem. Comm. Pure Appl. Math. 46: 1221--1268 · Zbl 0803.35095 · doi:10.1002/cpa.3160460902
[11] Klainerman S. and Rodnianski I. (2001). On the global regularity of wave maps in the critical Sobolev norm. Internat. Math. Res. Notices 13: 655--677 · Zbl 0985.58009 · doi:10.1155/S1073792801000344
[12] Klainerman S. and Selberg S. (1997). Remark on the optimal regularity for equations of wave maps type. Comm. Part. Differ. Eqs. 22: 901--918 · Zbl 0884.35102
[13] McGahagan, H.: An approximation scheme for Schrödinger maps. Preprint, 2005 · Zbl 1122.35138
[14] Nahmod A., Stefanov A. and Uhlenbeck K. (2003). On the well-posedness of the wave map problem in high dimensions. Comm. Anal. Geom. 11: 49--83 · Zbl 1085.58022
[15] Nahmod A., Stefanov A. and Uhlenbeck K. (2003). On Schrödinger maps. Comm. Pure Appl. Math. 56: 114--151 · Zbl 1028.58018 · doi:10.1002/cpa.10054
[16] Nahmod, A., Stefanov, A., Uhlenbeck, K.: Erratum: ”On Schrödinger maps” [Comm. Pure Appl. Math. 56 114--151 (2003)], Comm. Pure Appl. Math. 57, 833--839 (2004) · Zbl 1028.58018
[17] Nahmod, A., Shatah, J., Vega, L., Zeng, C.: Schrödinger maps into Hermitian symmetric spaces and their associated frame systems, available at arxiv.org 0612481 · Zbl 1142.35087
[18] Shatah J. and Struwe M. (2002). The Cauchy problem for wave maps. Int. Math. Res. Notices 11: 555--571 · Zbl 1024.58014 · doi:10.1155/S1073792802109044
[19] Sulem P.L., Sulem C. and Bardos C. (1986). On the continuous limit for a system of classical spins. Commun. Math. Phys. 107: 431--454 · Zbl 0614.35087 · doi:10.1007/BF01220998
[20] Soyeur A. (1992). The Cauchy problem for the Ishimori equations. J. Funct. Anal. 105: 233--255 · Zbl 0763.35077 · doi:10.1016/0022-1236(92)90079-X
[21] Tao T. (2001). Global regularity of wave maps. I. Small critical Sobolev norm in high dimension. Internat. Math. Res. Notices 6: 299--328 · Zbl 0983.35080
[22] Tao T. (2001). Global regularity of wave maps. II. Small energy in two dimensions. Commun. Math. Phys. 224: 443--544 · Zbl 1020.35046 · doi:10.1007/PL00005588
[23] Tataru D. (1998). Local and global results for wave maps. I. Comm. Part. Differ. Eq. 23: 1781--1793 · Zbl 0914.35083 · doi:10.1080/03605309808821400
[24] Tataru D. (2001). On global existence and scattering for the wave maps equation. Amer. J. Math. 123: 37--77 · Zbl 0979.35100 · doi:10.1353/ajm.2001.0005
[25] Tataru D. (2005). Rough solutions for the wave maps equation. Amer. J. Math. 127: 293--377 · Zbl 02164530 · doi:10.1353/ajm.2005.0014